# SDR UHLA201605250264

- Difficulty date: May 25, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 36,131 hours, 31,808 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Damaged
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A ADVISES STAIRS SLAM FLAT WHEN RAISING MCD.  R & R SPRINGS ON TOP OF MCD IAW AMM 52-10-07. OPS CHECK GOOD.
